# SDR SIMA200908503

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 11,094 hours, 10,036 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1670
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3829 CREW REPORTED CLIMBING THRU 18000 FEET STRONG SMELL OF SMOKE POSSIBLY ELECTRICAL.  CREW ELECTED TO RETURN TO DFW.  AIRCRAFT REMOVED FROM SERVICE.  GROUND RAN AIRCRAFT FOUND RIGHT RECIRCULATION FAN INOPERATIVE.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN IAW 21-24-01, OPERATIONAL  CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
